RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shabalin, Pavel Leonidovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 30

Number of views:
This page:553
Abstract pages:3987
Full texts:1082
References:532
Professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person18469
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203303

Publications in Math-Net.Ru
2018
1. A. Kh. Fatykhov, P. L. Shabalin, “Inhomogeneous Hilbert Boundary-Value Problem with a Finite Number of Second-Type Singularity Points”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 153 (2018),  143–150  mathnet
2. A. Kh. Fatykhov, P. L. Shabalin, “Solvability homogeneous Riemann–Hilbert boundary value problem with several points of turbulence”, Probl. Anal. Issues Anal., 7(25):special issue (2018),  31–39  mathnet  isi  elib
2017
3. P. L. Shabalin, E. N. Karabasheva, “On univalent mappings performed by the generalized Christoffel–Schwarz formula”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 143 (2017),  81–86  mathnet
4. F. G. Avkhadiev, P. L. Shabalin, “Conformal mappings of circular domains on finitely-connected non-Smirnov type domains”, Ufimsk. Mat. Zh., 9:1 (2017),  3–17  mathnet  elib; Ufa Math. J., 9:1 (2017), 3–17  isi  scopus
2016
5. A. Kh. Fatykhov, P. L. Shabalin, “Investigation Riemann–Hilbert boundary value problem with infinite index on circle”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:2 (2016),  174–180  mathnet  mathscinet  elib
6. R. B. Salimov, P. L. Shabalin, “On solvability of homogeneous Riemann–Hilbert problem with discontinuities of coefficients and two-side curling at infinity of a logarithmic order”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 1,  36–48  mathnet; Russian Math. (Iz. VUZ), 60:1 (2016), 30–41  isi  scopus
2013
7. R. B. Salimov, P. L. Shabalin, “A homogeneous Hilbert problem with a countable set of discontinuity points of coefficients and a logarithmic singularity of index”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 12,  83–88  mathnet; Russian Math. (Iz. VUZ), 57:12 (2013), 75–79  scopus
8. R. B. Salimov, P. L. Shabalin, “On solvability of homogeneous Riemann–Hilbert problem with countable set of coefficient discontinuities and two-side curling at infinity of order less than 1/2”, Ufimsk. Mat. Zh., 5:2 (2013),  82–93  mathnet  mathscinet  elib; Ufa Math. J., 5:2 (2013), 82–93
2012
9. R. B. Salimov, P. L. Shabalin, “A homogeneous Hilbert problem with discontinuous coefficients and two-side curling at infinity of order $1/2\leq\rho<1$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 11,  67–71  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:11 (2012), 58–61  scopus
2010
10. R. B. Salimov, P. L. Shabalin, “The M. A. Lavrentiev inverse problem on mapping of half-plane onto polygon with infinite set of vertices”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 10:1 (2010),  23–31  mathnet
11. R. B. Salimov, P. L. Shabalin, “The Hilbert boundary-value problem with a finite index and a countable set of jump discontinuities in coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 3,  36–47  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:3 (2010), 31–41  scopus
12. R. B. Salimov, P. L. Shabalin, “A generalization of the Schwarz–Christoffel formula”, Sib. Zh. Ind. Mat., 13:4 (2010),  109–117  mathnet  mathscinet
2009
13. P. L. Shabalin, “Certain case of the Riemann–Hilbert boundary value problem with peculiarities of coefficients”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:1 (2009),  58–67  mathnet
14. R. B. Salimov, P. L. Shabalin, “Mapping of a half-plane onto a polygon with infinitely many vertices”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 10,  76–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:10 (2009), 68–71
15. R. B. Salimov, P. L. Shabalin, “Однородная задача Гильберта со счётным множеством точек разрыва коэффициентов и её применение к отображению многоугольников”, Matem. Mod. Kraev. Zadachi, 3 (2009),  194–197  mathnet
2008
16. R. B. Salimov, P. L. Shabalin, “The Hilbert problem: The case of infinitely many discontinuity points of coefficients”, Sibirsk. Mat. Zh., 49:4 (2008),  898–915  mathnet  mathscinet  zmath; Siberian Math. J., 49:4 (2008), 718–733  isi  scopus
2003
17. R. B. Salimov, P. L. Shabalin, “To the Solution of the Hilbert Problem with Infinite Index”, Mat. Zametki, 73:5 (2003),  724–734  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 680–689  isi  scopus
2001
18. N. R. Abubakirov, R. B. Salimov, P. L. Shabalin, “An exterior inverse boundary value problem in a combination of two parameters of Cartesian coordinates and a polar angle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 10,  3–10  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:10 (2001), 1–9
19. R. B. Salimov, P. L. Shabalin, “The regularizing factor method for solving a homogeneous Hilbert problem with an infinite index”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  76–79  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 74–77
1998
20. R. B. Salimov, E. V. Nasyrova, P. L. Shabalin, “Unique solvability of an inverse mixed boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 4,  78–82  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:4 (1998), 76–80
1996
21. R. B. Salimov, P. L. Shabalin, “An inverse mixed boundary value problem for an infinitely connected domain with a periodic boundary”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 6,  80–83  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:6 (1996), 76–79
1986
22. P. L. Shabalin, “On the continuability from the boundary into the domain of the Hölder condition for harmonic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 10,  82–84  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:10 (1986), 113–116
1984
23. P. L. Shabalin, “Some characteristics of univalent solutions of inverse boundary value problems”, Trudy Sem. Kraev. Zadacham, 21 (1984),  210–216  mathnet  mathscinet  zmath
1983
24. L. A. Aksent'ev, P. L. Shabalin, “Conditions for univalence with a quasiconformal extension and its application”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 2,  6–14  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:2 (1983), 1–12
25. L. A. Aksent'ev, P. L. Shabalin, “Conditions for univalence in star-shaped and convex domains”, Trudy Sem. Kraev. Zadacham, 20 (1983),  35–42  mathnet  mathscinet  zmath
26. M. A. Sevodin, P. L. Shabalin, “Conditions for univalence of functions regular in a ring”, Trudy Sem. Kraev. Zadacham, 19 (1983),  184–192  mathnet  mathscinet  zmath
1980
27. M. A. Sevodin, P. L. Shabalin, “On the improvement of the separating constants in the criterion of the univalence of the solution of an inverse boundary value problem”, Trudy Sem. Kraev. Zadacham, 17 (1980),  167–179  mathnet  mathscinet  zmath
1979
28. P. L. Shabalin, “Classes of univalence and domains of Smirnov type”, Trudy Sem. Kraev. Zadacham, 16 (1979),  218–226  mathnet  mathscinet  zmath
1977
29. L. A. Aksent'ev, P. L. Shabalin, “Problems of S. N. Andrianov”, Trudy Sem. Kraev. Zadacham, 14 (1977),  28–35  mathnet  mathscinet
1975
30. P. L. Shabalin, “The univalence of the general solution of an interior inverse boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 12,  92–95  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:12 (1975), 77–80

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019